MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CORTEX SCREW SELF-TAPPING 26MM; ORTHOPAEDIC BONE SCREW, NON-BIOABSORBABLE, NON-STERILE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CORTEX SCREW SELF-TAPPING 26MM; ORTHOPAEDIC BONE SCREW, NON-BIOABSORBABLE, NON-STERILE
Model Number 204.826
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 06/30/2020
Type of Reportable Event Serious Injury
Event or Problem Description
This is report 10 of 12 for (b)(4).It was reported by an johnson and johnson employee through the legal department that on (b)(6) 2020, the patient had humerus open reduction and internal fixation (orif) procedure due to failure of implanted plate.Then on (b)(6) 2020, the patient had failed fixation in the distal humerus left upper extremity.According to the report, the patient had a removal of hardware in the humerus with irrigation with débridement for persistent nonunion and osteomyelitis.It was reported that operative noted explanted fractured distal humerus plate and all its screws.It was reported that during revision there were no sign of infection such as pus.There were also a findings of a necrotic shaft end and no gross evidence of infection.No additional information was provided.This report is for one (1) 3.5mm cortex screw self-tapping 26mm device.This complaint involves 12 devices.
 
Additional Manufacturer Narrative
Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j employee.The lot number was unknown.Therefore, the expiration date and device manufacture date were unknown.The 510(k) is currently unavailable.Without a lot number the device history records review could not be completed.Investigation summary
=
> product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM CORTEX SCREW SELF-TAPPING 26MM
Common Device Name
ORTHOPAEDIC BONE SCREW, NON-BIOABSORBABLE, NON-STERILE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14172592
Report Number2939274-2022-01453
Device Sequence Number5025363
Product Code HWC
UDI-Device Identifier10886982146311
UDI-Public10886982146311
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number204.826
Device Catalogue Number204.826
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2022
Initial Report FDA Received Date04/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexMale